The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1088 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 2, 1992, pp. 183–198
DOI: 10.4171/ZAA/614

Published online: 1992-06-30

On Classes of Stieltjes Type Operator-Valued Functions with Gaps

Vladislavi Eduardovic Tsekanovskii[1]

(1) Donetsk, Ukraine

We introduce and investigate classes of operator-valued functions with gaps, which can be realized as fractional linear transformations of operator-valued transfer functions of conser-vative Scattering systems.

Keywords: Operator-valued functions, accretive extensions, conservative systems

Tsekanovskii Vladislavi Eduardovic: On Classes of Stieltjes Type Operator-Valued Functions with Gaps. Z. Anal. Anwend. 11 (1992), 183-198. doi: 10.4171/ZAA/614